Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the theorem of Jordan-Hölder


Author: Oystein Ore
Journal: Trans. Amer. Math. Soc. 41 (1937), 266-275
MSC: Primary 06F99; Secondary 20A05, 20E15
Erratum: Trans. Amer. Math. Soc. 41 (1937), 482.
MathSciNet review: 1501901
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06F99, 20A05, 20E15

Retrieve articles in all journals with MSC: 06F99, 20A05, 20E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501901-X
Article copyright: © Copyright 1937 American Mathematical Society